# SDR SWAA2013090319776

- Difficulty date: August 30, 2013
- Submitted: September 9, 2013
- Operation: Air carrier
- Aircraft: N629SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27704
- Aircraft time: 55,956 hours, 45,054 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Loose
- Location: Fire Detector
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

NR 2 ENGINE FIRE LIGHT ILLUMINATED. DECLARED EMERGENCY. NR 2 ENGINE SHUT DOWN.  FOUND CONNECTOR D406 & BACKSHELL OF D1208 LOOSE. SECURED CONNECTORS AND REPOSITIONED WIRE PER SWP.
